# SDR UIEA2020061091251

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1790-1990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE M/D CARGO TRACK BETWEEN BS 1790 AND 1990, LBL 98.58.  REPAIRED THE DAMAGED AREA IAW SRM 53-00-52, REPAIR 5, DETAIL III, REV 88, AND EI T2020A53M-1476, REV 3, AND DWG 65B38251 SH 04, REV -, SH 65 REV -, 65B38306 SH6 REV A.
